Quadratic variation and Riemann sums for the generalized multiple Skorokhod integral

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We give two approximations by Riemann sums for the generalized multiple Skorokhodtype integral and also obtain several results for this integral as a process, such as an orthogonality property, its quadratic variation and a continuity criterium. © 1998 VSP.
Original languageEnglish
Pages (from-to)183-199
JournalRandom Operators and Stochastic Equations
Volume6
Issue number2
DOIs
Publication statusPublished - 1 Jan 1998

Fingerprint Dive into the research topics of 'Quadratic variation and Riemann sums for the generalized multiple Skorokhod integral'. Together they form a unique fingerprint.

Cite this